MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ML TAPER SZ17.5 STD OFFSET; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ML TAPER SZ17.5 STD OFFSET; PROSTHESIS, HIP
Catalog Number 00771101700
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Visual review of the returned packaged stem confirms carton item and lot label identification.Carton was returned with the outer shrink film and top flap previously opened.Bottom flap shows abrasion through the clear film and areas of carton are worn down.Double cavity was removed from the carton for evaluation and confirmed the outer cavity was broken with the tyvek seal previously peeled open.Inner cavity was sealed and undamaged.No other damage was noted.Sterility has been compromised.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported event can be attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.
 
Event or Problem Description
It was reported that the femoral stems packaging was cracked, and the top peeled back inside sealed box.No harm or impact reported.Due diligence is complete as multiple attempts were made; however, no further information is available.

Brand Name
ML TAPER SZ17.5 STD OFFSET
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24499360
Report Number0001822565-2026-00700
Device Sequence Number10533643
Product Code JDI
UDI-Device Identifier00889024131965
UDI-Public(01)00889024131965(17)280430(10)63886589
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00771101700
Device Lot Number63886589
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown